Menü Kapat

Original Article

Intraoperative Anaphylactic Shock Due To Latex Allergy: Case Report

Mustafa Said Aydogan, Ulkü Ozgül, Mehmet Ali Erdoğan, Nurcin Gülhas, Hüseyin Ilksen Toprak, Mahmut Durmus

   

Abstract
Anaphylaxis is an acute and fatal systemic allergic reaction to an allergen, and it can be an unpredictable and life threatening during anesthesia. Latex is the second most common cause of anaphylaxis following the neuromuscular blocking agents during general anesthesia or surgery. We present a case of an anaphylactic reaction that 42-year-old male patient, with a diagnostic suspicion of appendicitis, who underwent an emergency surgery under general anesthesia. Prevention, diagnosis, treatment, and follow-up of patients affected by this event was represented for anesthesiologists. The aim of this report was to describe a case of severe latex induced anaphylactic reaction and discuss its diagnosis and treatment.

Key words: latex,anaphylaxia, anesthetetic management

Med-Science. 2013; 2(2): 564-8

 
Medicine Science Vol:2 Issue:2 Year:2013 PP:500-648
Posted in Vol: 2 Issue: 2 Year: 2013 June pp: 500-648

Related Posts

%d blogcu bunu beğendi: